# SDR AU510001775

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Lt Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE MAIN OIL PRESSURE LINE TO BETA MANIFOLD LOOSE AND LEAKING. LOSS OF ENGINE OIL. (OTHER CAUSE: UNKNOWN ) (CASA NR 510001775)
